# SDR ASAA2012071092520

- Difficulty date: July 1, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 14,528 hours, 4,653 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, RIGHT PACK LIGHT ILLUMINATED.  CLEARS WITH MASTER CAUTION RESET.  NR 2 CONTROLLER SHOWS RAM AIR ACT FAULT ON BIT AND PREVIOUS FLT TESTS.  VERIFY TEST PASSED.  RESET FAULT.  FAULT DID NOT RETURN.  BITE TEST NR 2 CONTROLLER GOOD.  REF FIM 21-62/836.  FUNCTION CHECK RT PACK GOOD.
